On error bound moduli for locally Lipschitz and regular functions

M. H. Li, K. W. Meng, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

3 Citations (Scopus)

Abstract

We show that the distance from 0 to the outer limiting subdifferential of the support function of the subdifferential set, which is essentially the distance from 0 to the end set of the subdifferential set, is an upper estimate of the local error bound modulus. This upper estimate becomes tight for a convex function under some regularity conditions. We show that the distance from 0 to the outer limiting subdifferential set of a lower (Formula presented.) function is equal to the local error bound modulus.
Original languageEnglish
Pages (from-to)463-487
Number of pages25
JournalMathematical Programming
DOIs
Publication statusPublished - 25 Oct 2017

Keywords

  • End set
  • Error bound modulus
  • Locally Lipschitz
  • Lower $${\mathcal {C}}^1$$C1function
  • Outer limiting subdifferential
  • Support function

ASJC Scopus subject areas

  • Software
  • Mathematics(all)

Cite this